# SDR AALA20181212001

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 68,425 hours, 18,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE. MAINTENANCE REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
